Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Harnack's inequality for degenerate Schrödinger operators


Author: Cristian E. Gutiérrez
Journal: Trans. Amer. Math. Soc. 312 (1989), 403-419
MSC: Primary 35J70; Secondary 35B45, 35J10
DOI: https://doi.org/10.1090/S0002-9947-1989-0948190-6
MathSciNet review: 948190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Harnack inequality for nonnegative weak solutions of certain Schrödinger equations of the form $ Lu - Vu = 0$ where $ L$ is a second order degenerate elliptic operator in divergence form and $ V$ is a potential in certain class.


References [Enhancements On Off] (What's this?)

  • [1] F. Chiarenza, E. Fabes and N. Garofalo, Harnack's inequality for Schrödinger operators and the continuity of solutions, Proc. Amer. Math. Soc. 98 (1986), 415-425. MR 857933 (88a:35037)
  • [2] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [3] G. Dal Maso and U. Mosco, Wiener criteria and energy decay for relaxed Dirichlet problems, Arch. Rational Mech. Anal. 95 (1986), 347-387. MR 853783 (87m:35021)
  • [4] E. Fabes. D. Jerison and C. Kenig, The Wiener test for degenerate elliptic equations, Ann. Inst. Fourier (Grenoble) 32 (1982), 151-182. MR 688024 (84g:35067)
  • [5] E. Fabes, C. Kenig and R. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), 77-116. MR 643158 (84i:35070)
  • [6] E. Fabes and D. Stroock, The $ {L^p}$-integrability of Green's functions and fundamental solutions for elliptic and parabolic equations, Duke Math. J. 51 (1984), 997-1016. MR 771392 (86g:35057)
  • [7] D. Kinderlehrer and G. Stamppachia, An introduction to variational inequalities and their applications, Academic Press, New York, 1980. MR 567696 (81g:49013)
  • [8] B. Muckenhoupt and R. Wheeden, Weighted bounded mean oscillation and the Hilbert transform, Studia Math. 54 (1976), 221-237. MR 0399741 (53:3583)
  • [9] M. Schechter, Spectra of partial differential operators, North-Holland, Amsterdam, 1971. MR 869254 (88h:35085)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J70, 35B45, 35J10

Retrieve articles in all journals with MSC: 35J70, 35B45, 35J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0948190-6
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society